# SDR ASOA99079

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120249
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: F02A250V1A
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN TRACK LIGHTING FUSE BLOWN.  MAINTENANCE REPAIRED FAULTY CONNECTION ON THE FORWARD CABIN TRACK LIGHT.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
